# SDR ASOA201100187

- Difficulty date: January 31, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 5,108 hours, 3,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744.15-761.85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WALL SEAT TRACK FROM FS 744.15 TO 761.85 HAS ONE AREA OF CORROSION (MARKED).  REMOVED PASSENGER SIDEWALL PANEL AT FS 744.15 TO 761.85 TO GAIN ACCESS TO SEAT RAIL.  INSTALLED PASSENGER SIDEWALL PANEL AT FS 744.15 TO 761.85 IAW AMM 25-26-01-000-400.  REMOVED RT FWD EMERGENCY EXIT SILL PLATE TO GAIN ACCESS TO SEAT RAIL. DONE IAW SRM 51-41-02-001-001.  INSTALLED RT FWD EMERG EXIT SILL PLATE IAW SRM 51-41-02-001 THIS IS A MINOR REPAIR WR80085 (PB) MA: 3.   REMOVED PASSENGER SEAT RAIL ON RT SIDE AT FS 744.15 TO 761.85 DUE TO CORROSION OUT OF LIMITS.  REMOVED IAW AMM 53-00-49-000-801.  INSTALLED NEW SEAT RAIL ON RT SIDE AT FS 744.15 TO 761.85 IAW AMM 53-00-49-000-801.
